# SDR CA140716013

- Difficulty date: July 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,064 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 4165001007
- Condition: Failed
- Location: Stab Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED LOSS OF PITCH CONTROL AND NO AUTO-PILOT. REPORTED A HISTORY OF THIS MAINTENANCE ISSUE WITH ACFT. HIGH SPEED LANDING AND SHORT RUNWAY LENGTH WERE FACTORS THAT DROVE THE CAPTAIN`S DECISION TO DECLARE  THE PAN PAN WITH ATC. LANDING WAS CARRIED OUT WITHOUT INCIDENT.  RESOLUTION REPLACED HS-ACE IAW AMM REF 27-43-01 PB.401. TESTS SERVICEABLE.
